Re: Neuropathy/Gabapentin Edema
Thank you very much for your response Daisy. I have in the past posted and not gotten a reply and this sure makes one feel alone.
I also am on a fluid pill (12 1/2 mg HCTC), an ace inhibitor - 40 mg lisinopril and a cholesterol drug - 20 mg pravastatin. I know the pills for hypertension will cause swelling but it didn't until I had the burning, stinging and creepy crawlings on my feet and legs.
You remind me of myself! I too look at women at church and see the ankle bone and envy them - mine are swimming around in fluid! God forgive me but I am envious!
I'm thinking about going to a neurologist. Have you been to one? I don't think there's much to be done for SFN but I'd really appreciate a doctor explaining the measures that I can take to make things a bit easier AND get rid of this edema!
I am a healthy eater, no salt or fat, low carbs and very little sweets. I don't' know what more I can do.
Yes, hot weather does make it worse. Do you live in the south?
Thank you again for replying to my post Daisy.